# SDR IPXA2019010937677

- Difficulty date: December 28, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 19,110 hours, 12,087 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Part number: A5724019420100
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:124C LEFT HAND WING FIXED TRAILING EDGE INTERCOSTAL BELOW NR 4 SPOILER IS CRACKED. REMOVED AND REPLACED INTERCOSTAL [SKIN SUPPORT] ON THE LEFT WING FIXED TRAILING EDGE BELOW THE NR 4 SPOILER.
